Alert archive / Pennsylvania / Freeze Watches in 2011
Freeze Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Oct 27, 2011, 4:22 AM EDT for Berks County, Pennsylvania. It took effect at Oct 28, 2011, 5:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 4:22 AM EDT (08:22 UTC)
- In effect from
- Oct 28, 2011, 5:00 AM EDT
- Expired
- Oct 27, 2011, 2:30 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 139 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS71 KPHI 270822 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT THU OCT 27 2011 PAZ060-067>069-272100- /O.NEW.KPHI.FZ.A.0001.111028T0900Z-111028T1300Z/ BERKS-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...READING...WEST CHESTER...NORRISTOWN... DOYLESTOWN 422 AM EDT THU OCT 27 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * LOCATIONS...BERKS COUNTY AND NORTHWESTERN PORTIONS OF BUCKS, MONTGOMERY AND CHESTER COUNTIES IN SOUTHEASTERN PENNSYLVANIA. * TEMPERATURES...FORECAST LOWS FROM AROUND 29 TO 32 DEGREES. * TIMING...POSSIBLY AROUND THREE HOURS OF FREEZING TEMPERATURES FROM LATE OVERNIGHT UNTIL JUST AFTER DAYBREAK FRIDAY. * IMPACTS...KILLING OF UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
741 WWUS71 KPHI 271830 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 230 PM EDT THU OCT 27 2011 PAZ060-067>069-281200- /O.UPG.KPHI.FZ.A.0001.111028T0900Z-111028T1300Z/ /O.NEW.KPHI.FZ.W.0001.111028T0800Z-111028T1200Z/ BERKS-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...READING...WEST CHESTER...NORRISTOWN... DOYLESTOWN 230 PM EDT THU OCT 27 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A FREEZE WARNING. IT IS IN EFFECT FROM 400 AM UNTIL 800 AM FRIDAY. * LOCATIONS...THE PENNSYLVANIA COUNTIES OF BERKS, CHESTER, MONTGOMERY AND BUCKS. * HAZARDS...A PERIOD OF BELOW FREEZING TEMPERATURES AT RURAL LOCATIONS IN THE COUNTIES. * TEMPERATURES...TEMPERATURES ARE FORECAST TO DROP TO AROUND 30 DEGREES AT RURAL LOCATIONS IN THE COUNTIES. * TIMING...THE BELOW FREEZING TEMPERATURES ARE EXPECTED TO OCCUR DURING THE HOURS JUST BEFORE AND AROUND DAYBREAK ON FRIDAY. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL HAVE A NEGATIVE IMPACT ON ANY SENSITIVE PLANTS THAT REMAIN OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT SUB-FREEZING TEMPERATURES ARE ANTICIPATED. THE EXPECTED CONDITIONS WILL HARM SENSITIVE VEGETATION. IF POSSIBLE, BRING ANY SENSITIVE PLANTS INDOORS TONIGHT. && $$ NJZ009-010-281200- /O.NEW.KPHI.FZ.W.0001.111028T0800Z-111028T1200Z/ HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE 230 PM EDT THU OCT 27 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A FREEZE WARNING. IT IS IN EFFECT FROM 400 AM UNTIL 800 AM FRIDAY. * LOCATIONS...THE NEW JERSEY COUNTIES OF HUNTERDON AND SOMERSET. * HAZARDS...A PERIOD OF BELOW FREEZING TEMPERATURES AT RURAL LOCATIONS IN THE COUNTIES. * TEMPERATURES...TEMPERATURES ARE FORECAST TO DROP TO AROUND 30 DEGREES AT RURAL LOCATIONS IN THE COUNTIES. * TIMING...THE BELOW FREEZING TEMPERATURES ARE EXPECTED TO OCCUR DURING THE HOURS JUST BEFORE AND AROUND DAYBREAK ON FRIDAY. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL HAVE A NEGATIVE IMPACT ON ANY SENSITIVE PLANTS THAT REMAIN OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT SUB-FREEZING TEMPERATURES ARE ANTICIPATED. THE EXPECTED CONDITIONS WILL HARM SENSITIVE VEGETATION. IF POSSIBLE, BRING ANY SENSITIVE PLANTS INDOORS TONIGHT. && $$ IOVINO
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 26, 9:38 PM EDT, 6 hours 44 minutes earlier.
Area forecast discussion, Oct 26, 9:38 PM EDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT WED OCT 26 2011
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL STALL NEAR OUR AREA TONIGHT, WHILE
AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY AND MOVES
TOWARD OUR AREA THURSDAY. A FRONTAL BOUNDARY WILL CROSS OUR AREA
LATE THURSDAY, FOLLOWED BRIEFLY BY HIGH PRESSURE ON FRIDAY. A
COASTAL LOW PRESSURE SYSTEM IS EXPECTED ON SATURDAY, FOLLOWED BY
HIGH PRESSURE SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AT 930 PM, THERE WERE SCATTERED LIGHT RAIN SHOWERS OVER SOUTHERN
DELAWARE, DELAWARE BAY, EXTREME SOUTHERN NEW JERSEY AND THE
ADJACENT COASTAL WATERS. A MORE SUBSTANTIAL AREA OF RAIN WAS
DEVELOPING TO OUR WEST AND IT WAS HEADING IN OUR DIRECTION. WE
WILL CONTINUE TO INDICATE AND INCREASING CHANCE FOR PRECIPITATION
AS THE NIGHT PROGRESSES.
TEMPERATURES RANGED MAINLY FROM THE MIDDLE 50S TO THE LOWER 60S
IN OUR REGION. WE ARE ANTICIPATING READINGS TO DROP INTO THE
MIDDLE 40S IN THE NORTH AND THE LOWER AND MIDDLE 50S ELSEWHERE BY
MORNING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE WAA AND ISENTROPIC PHASE OF THE EVENT SHOULD THEN BE REPLACED
WITH AN INCREASINGLY STRONGER FCST FGEN FORCING PHASE AS THURSDAY
CONTINUES. THIS IS FAVORED ACROSS THE NORTHERN PART OF OUR CWA.
HENCE THE HIGHER TOTAL PCPN AMOUNTS FOR THIS AREA. THERE IS NOT
MUCH MODEL DIFFERENCE ABOUT THE TIMING OF THE WAVY FRONT SAGGING
SOUTH ON THURSDAY WITH AN ANAFRONTAL PCPN EVENT IN FULL BLOOM
MAINLY TO THE NORTH OF IT. THE FRONT SHOULD CLEAR OUR CWA BY
THURSDAY EVENING. EVENT PRECIPITATION TOTALS SHOULD AVERAGE HALF
AN INCH TO AN INCH WITH SOME LOWER AMOUNTS SOUTH.
WITH THE CAA DURING THE DAY ON THURSDAY, THE THERMAL FIELDS FAR
NORTHWEST HIER TERRAIN LOCATIONS BECOME PROBLEMATICAL FOR PTYPE.
IN ESSENCE ITS A RACE BETWEEN WHICH ARRIVES FIRST, THE COLD AIR OR
PCPN SHUTTING OFF. WE HAVE OPTED FOR THE SNOW ARRIVING FIRST OVER
THE HIER TERRAIN BASED ON THE LOCATION OF THE FCST SHORT WAVE
CONTINUING THE PCPN CHANCES LONG ENOUGH FOR COLD AIR TO ARRIVE. WE
PUT IN THE MENTION OF SNOW AND VERY LIGHT ACCUMS. WE SURMISE IF
SNOW WERE TO OCCUR, THE ACCUMS WOULD BE CONFINED TO GRASSIER
AREAS.
MAX TEMPS SHOULD OCCUR EARLY IN THE DAY AND TEMPS SHOULD THEN BE
FALLING DURING THE AFTERNOON NORTH AND REMAINING FAIRLY STEADY
SOUTH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA THURSDAY
EVENING AS LOW PRESSURE CONTINUES TO SLIDE TO OUR NORTHEAST. THERE
MAY BE SOME LINGERING RAIN IN THE EVENING, BUT AS DRIER AIR MOVES
IN BEHIND THE FRONT, THE PRECIPITATION SHOULD END AROUND OR
SHORTLY AFTER MIDNIGHT. THE AIR BEHIND THE FRONT IS QUITE COOL, SO
IT IS POSSIBLE THAT THERE MAY BE SOME SNOW MIXING IN WITH THE RAIN
LATE THURSDAY EVENING BEFORE IT TAPERS OFF. IT SHOULD BE MORE
CONFINED TO THE HIGHER ELEVATIONS OF OUR FAR NORTHWESTERN ZONES.
THE WINDS BEHIND THE FRONT WILL GET QUITE GUSTY TO START OFF,
BEFORE DIMINISHING OVERNIGHT; HOWEVER, WE DO NOT ANTICIPATE ANY
ADVISORY CONDITIONS AT THIS TIME. AS WE MOVE INTO FRIDAY, HIGH
PRESSURE IS EXPECTED TO BRIEFLY BUILD INTO THE AREA, AND SHOULD
PROVIDE A NICE DAY.
BY FRIDAY NIGHT AND ESPECIALLY INTO SATURDAY, A COASTAL LOW
PRESSURE SYSTEM WILL BE MOVING ALONG THE EASTERN SEABOARD. THE
MODELS HAVE CONSISTENTLY BEEN SHOWING THIS SYSTEM, SO WE DO
ANTICIPATE AN AREA OF PRECIPITATION TO AFFECT THE REGION. THE
QUESTION BECOMES DO WE HAVE ANY SNOW MIXING IN, AND WHEN/WHERE
DOES IT OCCUR. RIGHT NOW THE BEST TIME PERIOD FOR THE POSSIBILITY
OF SNOW WOULD BE OVERNIGHT FRIDAY, AND AGAIN SATURDAY EVENING
BEFORE IT TAPERS OFF. THE BEST PROBABILITY WOULD BE IN THE HIGHEST
ELEVATION OF NORTHEAST PENNSYLVANIA AND NORTHWEST JERSEY.
THE LOW PRESSURE WILL MOVE AWAY FROM THE AREA QUICKLY SATURDAY
NIGHT INTO SUNDAY AS HIGH PRESSURE MOVES IN FOR SUNDAY INTO
MONDAY. DRY WEATHER IS EXPECTED FOR SUNDAY AND MONDAY.
AT THE END OF THE FORECAST PERIOD, MONDAY NIGHT THROUGH
WEDNESDAY, THE FORECAST MODELS BEGIN TO DIVERGE ON THEIR
SOLUTIONS. THEY BOTH SHOW ANOTHER COASTAL LOW MOVING TOWARD THE
REGION, HOWEVER, THEY ARE QUITE DIFFERENT ON THEIR TIMING. THE GFS
IS MUCH FASTER THAN THE ECMWF. THE GFS HAS THE SYSTEM AFFECTING
THE AREA MONDAY NIGHT INTO TUESDAY, WHILE THE ECMWF HAS THE SYSTEM
AFFECTING THE AREA TUESDAY NIGHT INTO WEDNESDAY. FOR NOW, WE WILL
HAVE A CHANCE/SLIGHT CHANCE OF PRECIPITATION DURING THIS TIME
PERIOD DUE TO UNCERTAINTY.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS SHOULD PREVAIL AT OUR EIGHT TAF SITES UNTIL AROUND
0600Z OR SO. AT THAT TIME, AN AREA OF RAIN FROM THE WEST SHOULD
BEGIN TO SPREAD INTO OUR REGION. CONDITIONS ARE FORECAST TO DROP
INTO THE MVFR RANGE BETWEEN ABOUT 0600Z AND 1000Z AND THAT IS
WHERE THEY SHOULD STAY FOR MUCH OF THE DAYLIGHT HOURS ON THURSDAY.
DRY AIR IS EXPECTED TO BEGIN BUILDING INTO OUR REGION FROM THE
WEST LATE IN THE DAY, BRINGING AN END TO THE RAIN AND AN
IMPROVEMENT BACK INTO THE VFR CATEGORY.
THE WIND SHOULD BE LIGHT AND FROM THE SOUTHWEST OVERNIGHT INTO
THURSDAY MORNING. A COLD FRONT FROM THE NORTH IS FORECAST TO DROP
SLOWLY THROUGH OUR REGION DURING THE MORNING AND EARLY AFTERNOON
HOURS ON THURSDAY. THE FRONT WILL BRING A WIND SHIFT TO THE
NORTHWEST.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED FRIDAY, BEFORE A RETURN OF POSSIBLE
IFR/MVFR CONDITIONS WITH RAIN AND WIND ON SATURDAY AS A COASTAL
LOW PRESSURE SYSTEM AFFECTS THE AREA. COASTAL SITES MAY HAVE THE
WORST CONDITIONS, BUT EVERYONE SHOULD HAVE POOR CONDITIONS AT SOME
POINT SATURDAY.
VFR CONDITIONS SHOULD RETURN FOR SUNDAY INTO MONDAY AS HIGH
PRESSURE RETURNS.
&&
.MARINE...
WINDS SHOULD REMAIN BELOW SCA CRITERIA TONIGHT AS THE GRADIENT
RELAXES PRECEDING THE ARRIVAL OF THE COLD FRONT. THIS SHOULD BE
THE CASE FOR MOST OF THE DAY ON THURSDAY, BUT WINDS AND SEAS
SHOULD START INCREASING IN THE COLD AIR ADVECTION LATE IN THE DAY,
NORTH FIRST.
BEHIND THE FRONT THURSDAY NIGHT, WINDS WILL ARE EXPECTED TO
INCREASE SHARPLY ACROSS THE WATERS FOR SEVERAL HOURS. WE HAVE
DECIDED TO ISSUE A GALE WATCH STARTING AROUND 6 PM THURSDAY, AND
LASTING UNTIL 6 AM FRIDAY. WITH THE INCREASE IN WINDS, EVEN WITH
THE OFFSHORE COMPONENT, SEAS SHOULD WILL BE QUITE CHOPPY. IF A
GALE WARNING IS ISSUED, IT WILL LIKELY BE DOWNGRADED TO A SMALL
CRAFT ADVISORY, WHICH MAY NEED TO BE EXTENDED INTO FRIDAY.
A BRIEF LOWER PERIOD IS POSSIBLE FRIDAY AFTERNOON INTO FRIDAY
NIGHT, BEFORE WINDS INCREASE AGAIN AS WE GO INTO SATURDAY. A
COASTAL LOW PRESSURE SYSTEM IS FORECAST TO APPROACH THE AREA
SATURDAY AND WILL LIKELY INCREASE WINDS AND WAVES TO AT LEAST
SMALL CRAFT CRITERIA. IT IS POSSIBLE THAT WINDS MAY APPROACH GALE
FORCE, BUT WE WILL CONTINUE TO MONITOR THE FORECAST TO SEE IF THIS
WILL HAPPEN.
HIGH PRESSURE IS THEN EXPECTED FOR SUNDAY INTO MONDAY WHICH
SHOULD PROVIDE IMPROVING CONDITIONS ON THE WATERS.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVY FOR THE NEXT HIGHER OF THE TWO HIGH TIDE
CYCLES WILL REMAIN IN EFFECT FOR THURSDAY MORNING. ONE OF THE
HIGHEST SPRING TIDES OF THE YEAR WITH FORECAST ASTRONOMICAL TIDES
AT OR WITHIN ONE QUARTER OF A FOOT ALONG COASTAL AREAS. ACTUAL
TIDAL DEPARTURES ARE NOT EXPECTED TO BE MUCH, LESS THAN HALF A
FOOT. WE BELIEVE THE UPPER DELAWARE BAY, TIDAL DELAWARE RIVER AND
CHESAPEAKE BAY WHERE HIGHER DEPARTURES ARE NEEDED FOR MINOR TIDAL
FLOODING SHOULD REMAIN BELOW CRITERIA.
THE HIGH TIDES ON FRIDAY MORNING AND SATURDAY MORNING ARE
CURRENTLY EXPECTED TO REACH MINOR FLOOD LEVELS. IT IS TOO FAR OUT
TO ISSUE ANY ADVISORIES AT THIS TIME, BUT WE WILL LIKELY NEED
ADVISORIES DURING THIS PERIOD. HOWEVER, DEPENDING ON THE TRACK AND
STRENGTH OF THE SYSTEM, WE WILL NEED TO SEE IF THE FORECAST TIDAL
DEPARTURES INCREASE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THURSDAY FOR
NJZ012>014-020-022>027.
DE...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THURSDAY FOR
DEZ003-004.
MD...NONE.
MARINE...GALE WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT
FOR ANZ430-431-450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...GIGI/ROBERTSON
TIDES/COASTAL FLOODING...GIGIHazardous weather outlook, Oct 26, 4:05 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT WED OCT 26 2011 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 272015- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 405 PM EDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-272015- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 405 PM EDT WED OCT 26 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES EACH MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT, RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND TIDAL TRIBUTARIES. MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME. THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016>019-021-PAZ070-071-272015- NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 405 PM EDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES EACH MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT, RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND TIDAL TRIBUTARIES. MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME. THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 PM EDT WED OCT 26 2011 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. THERE IS A LOW CHANCE FOR GALE CONDITIONS EARLY FRIDAY MORNING AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 12:36 PM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 4 hr |
| Oct 27, 12:36 PM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 28 hr |
| Oct 27, 2:30 PM EDT | Freeze Warning | PHI | Berks | 18 hr |
| Oct 27, 3:15 PM EDT | Winter Storm Watch | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 25 hr |
Nearby
Freeze Watches in Pennsylvania, 2011Every freeze watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.